# SDR DALA2024060405789

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 89,070 hours, 17,140 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE C/W REP CHK FOR L1 DOOR IND. NOTICIED SLIDE ARM LIGHT @ L1 DOOR FLASHING. CORRECTIVE ACTION: REFERENCE LOG# 4347768 FOR WORKING ACTION. PERFORMED ARMED LIGHT CHECK SWITCH CHECK REF B767 AMM 52-73. (4347783)
